# SDR UIEA2021070801487

- Difficulty date: July 8, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2780540101
- Part serial: A456
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED NOT SUPPLYING DUCT PRESSURE AND BLEED VALVE NOT INDICATING OPEN.FOUND GROUNDED SHIELD AT ECU, REPAIRED WIRING.   REMOVED AND REPLACED APU BLEED AIR VALVE IAW AMM 36-11-00. OPS CK GOOD.
